MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-CALIF AXS INFINITY LS PLUS 90CM - US; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR-CALIF AXS INFINITY LS PLUS 90CM - US; CATHETER, PERCUTANEOUS
Model Number INC-11196-90
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device discarded at hospital.
 
Event or Problem Description
It was reported that during the procedure at access via radial artery to delivery thrombectomy devices the catheter (subject device) distal shaft was broken off inside patient.Another surgery was performed to remove the broken fragments of the catheter.The patients medical condition was good.There were no clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Based on the results of the dhr review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed and it cannot be confirmed that the device met specification as the device was not returned.As the product was not returned and a review and analysis of all available information fails to indicate an assignable cause or probable assignable cause for the reported event, an assignable cause of undeterminable will be assigned to this complaint.H3 other text: device discarded at hospital.

Brand Name
AXS INFINITY LS PLUS 90CM - US
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
MDR Report Key11083718
Report Number3008853977-2020-00041
Device Sequence Number3754353
Product Code DQY
UDI-Device Identifier07613327459203
UDI-Public07613327459203
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2025
Device Model NumberINC-11196-90
Device Catalogue NumberINC-11196-90
Device Lot Number15270-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;